COMPARISON OF THE ITERATIVE STEIN-RULE AND THE USUAL ESTIMATORS OF THE ERROR VARIANCE UNDER THE PITMAN NEARNESS CRITERION


ÜNAL D. , YÜKSEL G.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.38, no.3, pp.351-356, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 3
  • Publication Date: 2009
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.351-356

Abstract

The iterative Stein-rule estimator and the usual estimator of the error variance are compared under the Pitman Nearness Criterion. An exact expression of Pitman's Nearness probability is derived and numerically evaluated.